# SDR HEEA087198

- Difficulty date: June 9, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N141BH
- Make and model: Bell 206L-3
- Aircraft serial: 51303
- System (JASC): 2561 · Life Jacket
- Part: Seat Belt
- Part number: 501819409
- Condition: Worn
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAP SEAT BELT WORN. SENT TO AIRCRAFT BELTS FOR INSPECTION AND REPAIR.
